RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1444–1455 (Mi zvmmf6612)  

This article is cited in 2 scientific papers (total in 2 papers)

The convergence of difference methods for certain degenerate quasilinear equations of parabolic type

L. V. Maslovskaya

Odessa

Full text: PDF file (1033 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 91–105

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 65N12; Secondary 65M99, 65N99, 35K55
Received: 22.09.1970
Revised: 07.02.1972

Citation: L. V. Maslovskaya, “The convergence of difference methods for certain degenerate quasilinear equations of parabolic type”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1444–1455; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 91–105

Citation in format AMSBIB
\Bibitem{Mas72}
\by L.~V.~Maslovskaya
\paper The convergence of difference methods for certain degenerate quasilinear equations of parabolic type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1444--1455
\mathnet{http://mi.mathnet.ru/zvmmf6612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0353689}
\zmath{https://zbmath.org/?q=an:0255.65035}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 91--105
\crossref{https://doi.org/10.1016/0041-5553(72)90143-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6612
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1444

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Glazyrina, M. F. Pavlova, “Issledovanie skhodimosti yavnoi raznostnoi skhemy dlya parabolicheskogo uravneniya s nelineinym nelokalnym prostranstvennym operatorom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2013, 24–39  mathnet
    2. F. V. Lubyshev, M. E. Fairuzov, “Consistent convergence rate estimates in the grid $W_{2,0}^2(\omega)$ norm for difference schemes approximating nonlinear elliptic equations with mixed derivatives and solutions from $W_{2,0}^m(\Omega)$, $3<m\leqslant4$”, Comput. Math. Math. Phys., 57:9 (2017), 1427–1452  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:84
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020